MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDM-SYS-6000-2D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a selenia dimensions procedure the automatic angle buttons on both side are intermittently acting up and the intermittent c-arm keeps moving down after the foot is removed from the footswitch.No patient injury or staff injury reported.Equipment is pending to be examined by the field engineer.
 
Event or Problem Description
Pending results of investigation.
 
Additional Manufacturer Narrative
Investigation completed: selenia dimensions: c-arm uncommanded motion and control inserts working intermittently.It was reported that the c-arm control inserts were working intermittently.Additionally, the c-arm continued to move after the technician¿s foot was lifted from the footswitch.The field engineer (fe) was dispatched to the customer site and replaced the control inserts resolving the issue.The fe was unable to find any issues with the footswitch and was unable to confirm the uncommanded motion.No patient injuries were reported.A review of the device history showed this issue has not reoccurred since the parts were replaced.The control inserts were 692 days old at replacements and were not returned for investigation.Based on a review of the complaint, a possible cause of the uncommanded movement is due to an issue with the control inserts.Issues that can lead to uncommanded motion include worn buttons/components, broken connectors and broken slide/rock mounts.Natural wear and tear due to part age could not be ruled out as a contributing factor.The control inserts were not returned therefore further investigation could not be performed.Due to the limited information provided and lack of part return, the root cause of the failure could not be determined.A risk trend was performed and the occurrence calculation was calculated at 2(low).Based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered low based on the occurrence.Future events will be monitored and trended.A review of the complaint history for (b)(6) showed no other complaints for uncommanded c arm motion or control switch issues.Additionally, the complaint review identified the failing control inserts were original to the system therefore, the dhr was reviewed.There were two discrepancies noted in the dhr however none of the discrepancies were related to the control inserts.The dimensions footswitches are not contained within the dimensions dhr therefore, no dhr review could be performed.System product code: sdm-sys-6000-2d; serial number: (b)(6); system manufacture date: 1/13/2022.System installation date: 3/10/2022.Unique device identified (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 2D
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key18712815
Report Number1220984-2024-00015
Device Sequence Number7056176
Product Code MUE
UDI-Device Identifier15420045510753
UDI-Public(01)15420045510753(11)220113
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-2D
Device Catalogue NumberSDM-SYS-6000-2D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer01/19/2024
Not provided
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date02/29/2024
11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown